# SDR UPS02238825

- Difficulty date: June 12, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK FOUND ON KEELBEAM WEB FWD OF APU CUTOUT IN RIGHT HAND WHEEL WELL.  KEEL BEAM REPAIRED IAW SRM ADDENDUM EO B727-5330-1995.
